# SDR SWAA2013032013878

- Difficulty date: February 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 35,543 hours, 24,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9958215117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 974, BETWEEN L28R - L30L.  REMOVED AND REPLACED FRAME PER SRM.
